# SDR USAA000645

- Difficulty date: March 31, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 49,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED .5 INCH BY 1 INCH AREA, STATION 598 FRONT SIDE OF ANTENNA DOUBLER.  CLEANED, TREATED AND PRIMED.  (M)
